Interaction between Quinidine and Vemurafenib
|ID||DDInter1556 and DDInter1925|
|Interaction||Class IA (e.g., disopyramide, quinidine, procainamide) and class III (e.g., amiodarone, dofetilide, sotalol) antiarrhythmic agents can cause dose-related prolongation of the QT interval. Theoretically, coadministration with other agents that can prolong the QT interval may result in additive effects and increased risk of ventricular arrhythmias including torsade de pointes and sudden death.|
|Management||Coadministration of class IA or class III antiarrhythmic agents with other drugs that can prolong the QT interval should preferably be avoided unless benefits are anticipated to outweigh the risks. Caution and clinical monitoring are recommended if concomitant use is required. Patients should be advised to seek prompt medical attention if they experience symptoms that could indicate the occurrence of torsade de pointes such as dizziness, lightheadedness, fainting, palpitation, irregular heart rhythm, shortness of breath, or syncope.|
|Alternative for Quinidine||
|Alternative for Vemurafenib||
Potential Metabolism Interactions
Substrate-Substrate Interaction：If more than one drug is metabolized by the same CYP, it is possible that its metabolism is inhibited because of the competition between the drugs. That means, it can be useful to lower the dosage of the drugs in the drug-cocktail because they remain longer in the organism than in monotherapy.
Inhibitor-Inhibitor Interaction：Combining two or more inhibitors of one CYP, should be compensated by lowering the dosage of these drugs because the metabolism is reduced and the drugs remain longer in the organism than in monotherapy. Not adapting the dosage bears the risk of even more side effects.
Inhibitor-Substrate Interaction：Combining drugs that have inhibitory effect and are substrates of one particular CYP, should be compensated by lowering the dosage. They rest longer in the organism than in monotherapy. Not adapting the dosage bears the risk of even more side effects.